# SDR DALA2016020100810

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 62,833 hours, 20,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR EXIT SIGN AND CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY & CKS NORMAL IAW AMM 33-51.
